# SDR DHL2006754500

- Difficulty date: May 24, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 760-850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN CABIN SEAT TRACK AT LBL 45.5 FROM BS 850 PER CUSTOMER REQUEST (NO SPLICE).  REMOVED SEAT TRACK IAW 51-30-2 FROM BS 760 TO 850 ON LBL 45.5.  FAB NEW SEAT TRACK FROM MAT BAC 1520-801-7178T6 PO 9003087 DIM 95 INCHES LONG IAW B727 SRM 53-10-2 FIG 7 AND 51-30-5.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2 & B727 SRM 53-10-5 FIG 2.
